People will do all sorts of things to enhance their appearance. From spending thousands of dollars on cosmetics to going under the knife, the extremes of image consciousness knows no bounds. Still, you’ve probably never heard of anyone quite like 21-year-old Kirill Tereshin, a young man who has become increasingly obsessed with developing his huge guns.
Russian-born Tereshin has been injecting his arms with extremely dangerous chemicals, and it’s really starting to take its toll on his health. Tereshin, who is a former soldier, could quite easily be mistaken for the real-life version of Popeye. He has been using these synthetic chemicals to swell his arms in a bid to create the appearance of having ginormous muscles. Contrary to what you might think if you encountered Tereshin on the street, his intimidatingly large muscles do not enhance his strength in any way as they are entirely artificial. Tereshin has admitted to injecting a potentially lethal combination of alcohol, lidocaine, and synthol which doctors have told him could eventually cause nerve damage. Since he began his bizarre pursuit of resembling the spinach-loving cartoon character, he has put liters of this potentially fatal cocktail of drugs into his body. Doctors are also saying that Tereshin’s obsessive habit is likely to cause him to have a stroke one day which he probably will never recover from. Despite being incredibly dangerous, pumping liters of synthol into your body is perfectly legal. But if you look at the photo below, you’ll be able to detect some of the damage Tereshin has already done to his body. His arms are very red and appear painfully swollen. In fact, medical professionals are hugely concerned about Tereshin’s obsession with “bulking up” his body in this way. However, he has continued to defy the professional opinion of his doctors for the greater good of having a pair of bulging arms. Astonishingly, if Tereshin decides to carry on with this dangerous habit, it will eventually become far too much for his body to handle and he may have to have his arms amputated. “He very likely faces amputation in the future,” Professor Evgene Lilin explained to the Daily Mail. “One day abscesses will develop, then inflammation and he [will be at risk of] a stroke.” “The bad thing is that already-injected synthol or its equivalent will remain in his muscles for the next five to seven years, even if he stops adding more now,” Lilin continued.